Estimates for the growth of solutions of differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 578-588
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a3,
author = {K. Kh. Boimatov and P. I. Lizorkin},
title = {Estimates for the growth of solutions of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {578--588},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a3/}
}
K. Kh. Boimatov; P. I. Lizorkin. Estimates for the growth of solutions of differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 578-588. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a3/